# SDR AALA20070653

- Difficulty date: March 8, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N975AN
- Make and model: Boeing 737823
- Aircraft serial: 29549
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 15758
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL - EMERGENCY LIGHT BATTERY PACK IN COACH CABIN FOR SEAT ROWS 15 TO 21 FAILED FUNCTIONAL TEST.  REPLACED EMERGENCY LIGHT BATTERY PACK IN COACH FOR SEAT ROWS 15 TO 21 CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
